# SDR FDEA201006272203

- Difficulty date: June 27, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 39,834 hours, 26,880 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 10,747 hours, 6,454 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF WITH ONLY NR 2 ATS OPERATIVE, THE NR 2 THROTTLE  KEPT TRYING TO ADVANCE TO FIREWALL AFTER 90 KNOTS,  EGT WENT UP TO 940, T/0 ABORTED AT 100 KIAS, BRAKES  COOLED, AUTOTHROTTLE OFF TAKEOFF ACCOMPLISHED.  PERFORMED CROSSLOAD FROM NR 1 FMC. ALSO PERFORMED AFS LAND TEST WITH NO FAULTS NOTED.
